# SDR IPXA10560155

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part serial: 25475
- Condition: Damaged
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CLIP DAMAGED AT BS 1500 LBL 16.5 WL 155.  REMOVED CLIP, REMOVED DAMAGE & FOUND TO BE WITHIN REPAIRABLE LIMITS, HFEC NO CRACKS FOUND, ALODINED PRIMED & REINSTALLED IAW SRM 51-20-01-0G, SRM 53-00-53-1A.
